# SDR SIMA20131122004

- Difficulty date: November 22, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 26,218 hours, 18,401 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: P2070005120
- Condition: Defective
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S FLASHLIGHT WILL NOT STAY IN CRADLE.  R & R FIRST OFFICER`S FLASHLIGHT BRACKET IAW CRJ MM 25-61-02, OPERATIONS CHECKED GOOD.
